de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Angular-momentum-mass inequality for axisymmetric black holes

Dain, S. (2006). Angular-momentum-mass inequality for axisymmetric black holes. Physical Review Letters, 96(10): 101101.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A82-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A83-6
Genre: Journal Article

Files

show Files
hide Files
:
prl101101.pdf (Publisher version), 80KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: The inequality sqrt(J)<=m is proved for vacuum, asymptotically flat, maximal, and axisymmetric data close to extreme Kerr data. The physical significance of this inequality and its relation to the standard picture of the gravitational collapse are discussed.

Details

show
hide
Language(s): eng - English
 Dates: 2006-03-17
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298047
ISI: 000236062800013
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 96 (10) Sequence Number: 101101 Start / End Page: - Identifier: ISSN: 0031-9007